MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Jackie/daughter is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 317mg/dl.The customer's expected fasting blood glucose test result range is 117 and 132mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the cal on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 317 and 302mg/dl using true track meter.The test strip lot manufacturer's expiration date is 02/24/2018 and open vial date is approximately two weeks ago.The meter memory was reviewed for previous test result history: (b)(6).Daughter compared results to hospital meter that read 189mg/dl fasting and true metrix meter read 268mg/dl fasting.Customer is currently in the hospital for a bleeding ulcer.Daughter (jackie) states customer's glucose was 131 when admitted to the hospital.Daughter states admission has nothing to do with customer's diabetes or use of the meter.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause mlc-55 user had an inaccurate reference- competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.(b)(6)/daughter is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 317 mg/dl.The customer's expected fasting blood glucose test result range is 117 and 132 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 317 and 302 mg/dl using true track meter.The test strip lot manufacturer's expiration date is 02/24/2018 and open vial date is approximately two weeks ago.(b)(6).Daughter compared results to hospital meter that read 189 mg/dl fasting and true metrix meter read 268 mg/dl fasting.Customer is currently in the hospital for a bleeding ulcer.Daughter ((b)(6)) states customer's glucose was 131 when admitted to the hospital.Daughter states admission has nothing to do with customer's diabetes or use of the meter.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6590849
Report Number1000113657-2017-00902
Device Sequence Number18959567
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1